# SDR ASAA2013052195288

- Difficulty date: May 21, 2013
- Submitted: June 26, 2013
- Operation: Air carrier
- Aircraft: N756AS
- Make and model: Boeing 737-4Q8
- Aircraft serial: 25097
- Aircraft time: 65,323 hours, 37,698 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Chafed
- Location: Lt Wing Te Flap
- Component: Flap
- Component part number: 6546435339
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT OTBD AFT FLAP CHAFED  NR 1 FLAP FAIRING LANDING.  REPAIRED LT OTBD AFT FLAP CHAFED AT NR 1 FLAP FAIRING LANDING IAW SRM 51-70-10-2R-4, REPAIR 4.  (PERMANENT REPAIR)
